If you need an accessible version of this item please contact JSTOR User Support

Calculating Jackknife Variance Estimators for Parameters of the Gini Method

Shlomo Yitzhaki
Journal of Business & Economic Statistics
Vol. 9, No. 2 (Apr., 1991), pp. 235-239
DOI: 10.2307/1391792
Stable URL: http://www.jstor.org/stable/1391792
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Calculating Jackknife Variance Estimators for Parameters of the Gini Method
Preview not available

Abstract

This article calculates jackknife variance estimators for parameters of the Gini method. For nonstratified samples, the calculation of the jackknife variance estimators requires only two runs over the data. Therefore, it enables users of the Gini method to calculate standard errors of the estimators using a standard personal computer.

Page Thumbnails

  • Thumbnail: Page 
235
    235
  • Thumbnail: Page 
236
    236
  • Thumbnail: Page 
237
    237
  • Thumbnail: Page 
238
    238
  • Thumbnail: Page 
239
    239